# SDR ABXA9500035

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5920338501
- Condition: Damaged
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND CORROSION INSPECTIONS, FOUND PREVIOUS BLENDOUT ON FRAME STA 737.  REPAIRED IAW ABX REA D953-10759-MR.
